# SDR CALA2014081801134

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN STATION 727BL BETWEEN STRINGER 8 - 9 AT CONDITIONING SUPPORT BRACKET ATTACHMENT FOUND INBD RIVET HOLE CRACKED AT FRAME AREA AS MARKED.  REPAIRED IAW EA 5310-04716 REV G OP 2 NR 9 FIG 3.  ATTACHMENT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 19 ACCOMPLISHED.
